MathSciNet Relay Station
MathSciNet bibliographic data
MR175811 05.40
Gilmore, P. C.; Hoffman, A. J. A characterization of comparability graphs and of interval graphs. Canad. J. Math. 16 1964 539–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement